Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 283, NWS Wichita, KS

October 21, 2017Butler County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 21, 2017, 3:53 PM CDT for Butler County, Sedgwick County, Kansas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2017, 3:53 PM CDT (20:53 UTC)
Expired
Oct 21, 2017, 4:22 PM CDT
In force
29 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 31 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 3:55 PM CDTHAIL 1East Wichita, KSESTIMATED QUARTER SIZE HAIL OBSERVED 13TH AND K-96. REPORT RECEIVED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 2:23 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2017-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2017-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

535 
WUUS53 KICT 212053
SVRICT
KSC015-173-212145-
/O.NEW.KICT.SV.W.0283.171021T2053Z-171021T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
353 PM CDT SAT OCT 21 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sedgwick County in south central Kansas...
  West central Butler County in south central Kansas...

* Until 445 PM CDT

* At 352 PM CDT, a severe thunderstorm was located near Andover,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Wichita, El Dorado, Andover, Bel Aire, Rose Hill, Towanda, Benton,
  Kechi, Eastborough, East Wichita, Northeast Wichita, Mcconnell Air
  Force Base, Santa Fe Lake, Augusta Municipal Airport and Jabara
  Airport.

This includes the following highways...
 Interstate 135 between Mile Markers 6 and 7.
 Interstate 35 between Mile Markers 47 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3757 9718 3768 9733 3791 9717 3792 9715
      3793 9715 3798 9712 3781 9685
TIME...MOT...LOC 2052Z 223DEG 36KT 3768 9719 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
3 follow-up statements
074 
WWUS53 KICT 212105
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
405 PM CDT SAT OCT 21 2017

KSC015-173-212145-
/O.CON.KICT.SV.W.0283.000000T0000Z-171021T2145Z/
Sedgwick KS-Butler KS-
405 PM CDT SAT OCT 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN SEDGWICK AND WEST CENTRAL BUTLER COUNTIES...

At 405 PM CDT, a severe thunderstorm was located over Benton, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wichita, El Dorado, Andover, Bel Aire, Rose Hill, Towanda, Benton,
Kechi, Eastborough, East Wichita, Northeast Wichita, Mcconnell Air
Force Base, Santa Fe Lake, Augusta Municipal Airport and Jabara
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3757 9718 3768 9733 3791 9717 3792 9715
      3793 9715 3798 9712 3781 9685
TIME...MOT...LOC 2105Z 218DEG 39KT 3779 9713 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
256 
WWUS53 KICT 212117
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
417 PM CDT SAT OCT 21 2017

KSC173-212127-
/O.CAN.KICT.SV.W.0283.000000T0000Z-171021T2145Z/
Sedgwick KS-
417 PM CDT SAT OCT 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3792 9715 3798 9712 3781 9685 3759 9715
TIME...MOT...LOC 2117Z 223DEG 36KT 3788 9702 

$$

KSC015-212145-
/O.CON.KICT.SV.W.0283.000000T0000Z-171021T2145Z/
Butler KS-
417 PM CDT SAT OCT 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL BUTLER COUNTY...

At 417 PM CDT, a severe thunderstorm was located near Potwin, or near
Towanda, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
El Dorado, Andover, Rose Hill, Towanda, Benton, Santa Fe Lake and
Augusta Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3792 9715 3798 9712 3781 9685 3759 9715
TIME...MOT...LOC 2117Z 223DEG 36KT 3788 9702 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
102 
WWUS53 KICT 212122
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
422 PM CDT SAT OCT 21 2017

KSC015-212132-
/O.CAN.KICT.SV.W.0283.000000T0000Z-171021T2145Z/
Butler KS-
422 PM CDT SAT OCT 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BUTLER COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3792 9715 3798 9712 3781 9685 3759 9715
TIME...MOT...LOC 2119Z 223DEG 36KT 3792 9697 

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 3:05 PM CDT, 48 minutes earlier.

Area forecast discussion, Oct 21, 3:05 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
305 PM CDT Sat Oct 21 2017

.SHORT TERM...(This evening through Tuesday night)
Issued at 305 PM CDT Sat Oct 21 2017

Forecast highlights focus around severe storm chances this
afternoon- evening southeast of the KS Turnpike, and much cooler
by late next week.

Strong cold front advancing southeast is currently situated just
NW of the Turnpike corridor. Strong lift/convergence associated
with the approaching deep upper system and associated cold front
will support scattered to numerous thunderstorms along and ahead
of the advancing cold front through the evening. Adequate, but not
overly impressive, instability and deep layer shear will support
a handful of strong to severe storms, capable of large hail and
damaging winds. The greatest large hail threat (up to half-dollar
size or so) will likely be early on when the greatest potential
for semi-discrete storms exists, with increasing coverage/storm
mergers likely gradually decreasing the large hail threat toward
evening. Thus, main threats will gradually transition to isolated
marginally severe hail and damaging winds, as linear storm mode
increases along/just ahead of advancing strong cold front. A
rather large post-squall line rain shield is expected given
favorable upper jet dynamics slowing down the upper trough, which
could enhance heavy rainfall and possible low-land flooding
threat. Furthermore, given halfway decent low-level shear values
and low cloud bases, cannot completely rule out an isolated brief
tornado or two, either with early semi-discrete cells or meso-
vortices embedded within evening squall line. Threat should remain
quite isolated and brief though.

Otherwise, may be looking at some patchy frost tonight across
central and north-central KS, as temperatures drop into the mid-
upper 30s. Mainly for low-lying and/or sheltered areas.

Beautiful day expected Sunday, with light winds and highs mostly
in the low 70s. Another cold front passes through the region early
Monday, with strong/gusty northwest winds in its wake. However,
cold advection doesn't commence until later, so still expecting
highs in the 70s Monday. Cold advection on stout NW winds will
support highs only in the low 60s for Tuesday.

.LONG TERM...(Wednesday through Saturday)
Issued at 305 PM CDT Sat Oct 21 2017

Another warm up into the 70s is expected Wed-Thu before another
strong cold front moves through Mid-America late Thursday. Model
consensus supports the coldest air of the season thus far by Friday
and the weekend, with both the ECMWF and GFS supporting daytime
highs only in the 40s and lows in the 20s-30s. Furthermore, while
plenty of model uncertainty exists, could see the first
snowflakes of the season sometime Friday-Saturday. Accumulating
snow other than a dusting appears unlikely at this time, although
will continue to monitor model trends.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1253 PM CDT Sat Oct 21 2017

A strong cold front will continue to progress across the rest of
eastern Kansas this afternoon and evening, with scattered to
numerous thunderstorms likely developing along and ahead of the
front after 2 PM. Most probable area for development will be along
and just west of the KS Turnpike corridor. Activity should then
congeal into numerous clusters and/or a squall line and advance
into southeast Kansas this evening. Main threats with storms will
be large hail, damaging winds, heavy rain and frequent lightning.
Activity should exit ICT between 00-02z and exit CNU between
05-08z.

&&

.FIRE WEATHER...
Issued at 305 PM CDT Sat Oct 21 2017

Elevated fire danger is possible across the region Monday,
Tuesday and Thursday, due to strong NW winds and dry low-levels
in wake of a pair of strong cold fronts. Current curing values
will likely mitigate critical/red flag conditions, although very
high grassland fire danger is possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    44  72  46  72 /  40   0   0   0
Hutchinson      41  72  45  71 /  10   0   0   0
Newton          44  71  45  70 /  30   0   0   0
ElDorado        45  71  45  71 /  80   0   0   0
Winfield-KWLD   46  71  46  73 /  90   0   0   0
Russell         37  72  46  70 /   0   0   0   0
Great Bend      38  72  45  72 /   0   0   0   0
Salina          40  72  46  72 /  10   0   0   0
McPherson       41  72  45  71 /  10   0   0   0
Coffeyville     51  71  44  73 / 100  10   0   0
Chanute         49  70  44  71 / 100  10   0   0
Iola            48  70  44  71 / 100  10   0   0
Parsons-KPPF    50  69  44  72 / 100  10   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...ADK
FIRE WEATHER...ADK
Hazardous weather outlook, Oct 21, 3:34 PM CDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
334 PM CDT Sat Oct 21 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-222045-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
334 PM CDT Sat Oct 21 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms will impact locations mainly
along and southeast of the Kansas Turnpike corridor through the
evening. A handful of strong to severe storms are expected, capable
of half-dollar size hail, 70 mph winds and locally very heavy rain.
Pockets of flooding are possible, primarily for typical flood-
prone areas. The severe weather and heavy rain threat should exit
far southeast Kansas by midnight.

Patchy frost is possible later tonight across portions of central
and north-central Kansas, mainly for low-lying and sheltered areas,
as low temperatures fall into the mid to upper 30s. While a
widespread frost of freeze is not expected, those with sensitive
outdoor plants may want to bring them inside or cover them as a
precaution.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Very high grassland fire danger is expected across central and
north-central Kansas Monday afternoon, and possibly again Tuesday
and Thursday, due to strong northwest winds in wake of a pair of
cold fronts.

A strong storm system and associated cold front will bring the
coldest air of the season thus far Thursday night into the weekend.
This may support the areas first widespread hard freeze.
Furthermore, some light snow or flurries are possible sometime
Friday through Saturday, but accumulating snow appears unlikely at
this time.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation may be needed through the evening
generally along and southeast of the Kansas Turnpike.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Oct 21, 3:10 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Wichita KS
310 PM CDT SAT OCT 21 2017

KSZ092-212045-
Sumner KS-
310 PM CDT SAT OCT 21 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Sumner County in south central Kansas...

* Until 345 PM CDT

* At 309 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Argonia, or 7 miles south of
  Conway Springs...moving northeast at 40 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Conway Springs, Argonia and Milan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3716 9767 3727 9781 3747 9774 3748 9733
TIME...MOT...LOC 2009Z 209DEG 34KT 3729 9769

LAWSON
Special weather statement, Oct 21, 3:26 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Wichita KS
326 PM CDT SAT OCT 21 2017

KSZ083-212100-
Sedgwick KS-
326 PM CDT SAT OCT 21 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Sedgwick County in south central Kansas...

* Until 400 PM CDT

* At 325 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Clearwater...moving northeast
  at 45 mph.

wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Wichita, Derby, Andover, Haysville, Goddard, Maize, Clearwater,
  Downtown Wichita, Eastborough, Viola, West Wichita, East Wichita,
  Eisenhower National Airport, Mcconnell Air Force Base, South
  Wichita, Oaklawn and Lake Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3780 9751 3771 9715 3765 9715 3748 9729
      3748 9771
TIME...MOT...LOC 2026Z 214DEG 37KT 3744 9754

LAWSON
Special weather statement, Oct 21, 3:31 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
331 PM CDT SAT OCT 21 2017

KSZ052-053-069-212100-
Butler KS-Marion KS-Chase KS-
331 PM CDT SAT OCT 21 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  North central Butler County in south central Kansas...
  Southeastern Marion County in central Kansas...
  Chase County in east central Kansas...

* Until 400 PM CDT

* At 330 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 9 miles
  south of Council Grove to near Burns...and moving northeast at 35
  mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.

* Locations impacted include...
  Cottonwood Falls, Strong City, Burns, Cassoday, Bazaar, Elmdale,
  Matfield Green, Cedar Point, Hymer, Wonsevu, Tallgrass Prairie and
  Tallgrass Prairie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central, central and east central Kansas.

LAT...LON 3852 9636 3800 9663 3801 9696 3851 9668
TIME...MOT...LOC 2031Z 223DEG 28KT 3853 9653 3806 9688

LAWSON
Special weather statement, Oct 21, 3:36 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
336 PM CDT SAT OCT 21 2017

KSZ091-092-212100-
Harper KS-Sumner KS-
336 PM CDT SAT OCT 21 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Harper County in south central Kansas...
  Southwestern Sumner County in south central Kansas...

* Until 400 PM CDT

* At 335 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles south of Argonia, or 12
  miles east of Anthony...moving northeast at 40 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Argonia, Milan, Bluff City, Freeport and Perth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3700 9787 3716 9792 3736 9768 3712 9739
TIME...MOT...LOC 2036Z 222DEG 36KT 3714 9780

LAWSON
Local storm report, Oct 21, 3:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Wichita KS
348 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             6 E CLEARWATER          37.51N 97.39W
10/21/2017  E0.75 INCH       Sedgwick           KS   PUBLIC

            OBSERVED HAIL- ESTIMATED PENNY TO DIME SIZE.

&&

TAV
Special weather statement, Oct 21, 3:48 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
348 PM CDT SAT OCT 21 2017

KSZ069-083-212115-
Butler KS-Sedgwick KS-
348 PM CDT SAT OCT 21 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  West central Butler County in south central Kansas...
  East central Sedgwick County in south central Kansas...

* Until 415 PM CDT

* At 346 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Mcconnell Air Force Base, or
  near Downtown Wichita...moving northeast at 50 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Wichita, El Dorado, Andover, Augusta, Bel Aire, Rose Hill, Towanda,
  Benton, Downtown Wichita, Kechi, Eastborough, East Wichita,
  Northeast Wichita, Mcconnell Air Force Base, Santa Fe Lake, Augusta
  Municipal Airport, El Dorado Airport and Jabara Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3756 9716 3766 9737 3796 9709 3775 9673
TIME...MOT...LOC 2048Z 220DEG 44KT 3764 9729

LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 3:04 PM CDTSpecial Weather StatementICTChase26 min
Oct 21, 3:10 PM CDTSpecial Weather StatementICTSumner35 min
Oct 21, 3:26 PM CDTSpecial Weather StatementICTSedgwick34 min
Oct 21, 3:31 PM CDTSpecial Weather StatementICTChase29 min
Oct 21, 3:36 PM CDTSpecial Weather StatementICTSumner24 min
Oct 21, 3:48 PM CDTSpecial Weather StatementICTButler27 min
Oct 21, 4:03 PM CDTSpecial Weather StatementICTChase27 min
Oct 21, 4:10 PM CDTSpecial Weather StatementICTSumner35 min
Oct 21, 4:20 PM CDTSpecial Weather StatementICTSedgwick25 min
Oct 21, 4:57 PM CDTSpecial Weather StatementICTButler33 min
Oct 21, 5:36 PM CDTSpecial Weather StatementICTButler24 min
Oct 21, 5:37 PM CDTSpecial Weather StatementICTSedgwick23 min
Oct 21, 5:58 PM CDTSpecial Weather StatementICTGreenwood32 min
Oct 21, 6:05 PM CDTSpecial Weather StatementICTSumner25 min
Oct 21, 6:11 PM CDTAreal Flood WarningICTButler, Cowley, Sedgwick, Sumner6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.